MAUDE Adverse Event Report: LENA CUP LENA CUP; MENSTRUAL CUP

LENA CUP LENA CUP; MENSTRUAL CUP
Model Number LENA-PUR-S
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
User described extreme pain and punctured skin.User sought medical treatment.

Brand Name
LENA CUP
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP
3540 highway 52
frederick CO 80516
Manufacturer (Section G)
LENA CUP
350 highway 52
suite h12
frederick CO 80516
Manufacturer Contact
lachlan thom
3540 highway 52
suite h12
frederick, CO 80516
MDR Report Key15221969
Report Number3011390138-2022-00004
Device Sequence Number14595505
Product Code HHE
UDI-Device Identifier00850008236075
UDI-Public00850008236075
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberLENA-PUR-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2022
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown